| Model Number |
72404133 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Urinary Incontinence (4572)
| Date of Event |
11/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for balloon is (b)(4).Concomitant product udi for pump is (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptom of incontinence is a known risk associated with this device type and indicated as such in the instructions for use.
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) was experiencing recurring incontinence.Clinical evaluation showed that the device was cycling appropriately, and it was determined that a smaller cuff was needed to improve continence.A surgical procedure was performed in which the existing cuff was removed and replaced with a smaller one, while the pressure-regulating balloon and control pump were retained.There were no further patient complications reported.